Holomorphic automorphisms of Danielewski surfaces I: Density of the group of overshears
2011 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 139, no 11, 3915-3927 p.Article in journal (Refereed) Published
We define the notion of shears and overshears on a Danielewski surface. We show that the group generated by shears and overshears is dense (in the compact open topology) in the path-connected component of the identity of the holomorphic automorphism group.
Place, publisher, year, edition, pages
2011. Vol. 139, no 11, 3915-3927 p.
Danielewski surfaces; Holomorphic automorphisms; Overshears
IdentifiersURN: urn:nbn:se:miun:diva-15090DOI: 10.1090/S0002-9939-2011-10855-4ISI: 000295893700016ScopusID: 2-s2.0-79960787730OAI: oai:DiVA.org:miun-15090DiVA: diva2:462872
The research of the first author was partially supported by Schweizerische Nationalfonds grant No 200020-124668/1. The research of the second author was supported by Forskarskolan for Matematik och Berakningsvetenskap FMB.2011-12-122011-12-082012-01-20Bibliographically approved